# SDR GTIA2019081964558

- Difficulty date: August 16, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N602NK
- Make and model: Airbus A320-232
- Aircraft serial: 4264
- Aircraft time: 36,119 hours, 16,621 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING SHORT FINAL DTW HAD SMELL OF DIRTY SOCKS TAXIING IN SHUTDOWN RH ENGINE SMELL WAS LESS. XFEED OPEN SMELL CAME BACK.  FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED.
